
Mefrex P Oral Suspension
Manufacturer
Mcbrex Lifesciences
Salt Composition
Mefenamic Acid (50mg) + Paracetamol (125mg)
Key Information
Short Description
Mefrex P Oral Suspension is a non-steroidal anti-inflammatory drug (NSAID) used to reduce pain, fever, and inflammation in infants and children.
Dosage Form
Oral Suspension
Introduction
Mefrex P Oral Suspension contains two active ingredients, Mefenamic acid and paracetamol, which belong to a common class of medicines known as non-steroidal anti-inflammatory drugs (NSAIDs). It helps to lower body temperature (fever) and reduce pain and inflammation (redness and swelling) both in infants and children.
Directions for Use
Give your child the recommended dose as directed by your child's doctor.
How it works
Mefrex P Oral Suspension contains Mefenamic acid and paracetamol as its active ingredients. Both these ingredients are non-steroidal anti-inflammatory drugs (NSAIDs). Mefrex P Oral Suspension works by blocking the release of certain chemical messengers that cause fever, pain, and inflammation.
Quick Tips
Give plenty of fluids to your child to ensure proper body hydration. Give your child a balanced diet. Encourage your child to have optimum sleep since sick children get tired soon and getting plenty of rest helps them recover faster. Stop the medicine and consult your child's doctor in case of allergic reactions or stomach pain.
Related Medicines

Pracruz MF Oral Suspension

Damspas Oral Suspension

Blemic P Oral Suspension

Mefscot P Oral Suspension

Femic P Oral Suspension

Hansimol M Oral Suspension

Voxmol M Oral Suspension

Rynac M Oral Suspension

Tylo MF Oral Suspension
